Electron. J. Diff. Equ., Vol. 2010(2010), No. 172, pp. 1-9.

Uniqueness for n-th order differential systems with strong singularities

Yifei Pan, Mei Wang

Using a Lipschitz type condition, we obtain the uniqueness of solutions for a system of n-th order nonlinear ordinary differential equations where the coefficients are allowed to have singularities.

Submitted July 26, 2010. Published December 6, 2010.
Math Subject Classifications: 34A12, 65L05.
Key Words: Unique continuation; uniqueness; Caratheodory theorem; Gronwall inequality.

Show me the PDF file (196 KB), TEX file, and other files for this article.

Yifei Pan
Department of Mathematical Sciences, Indiana University - Purdue University, Fort Wayne, IN 46805-1499, USA.
School of Mathematics and Informatics, Jiangxi Normal University, Nanchang, China
email: pan@ipfw.edu
Mei Wang
Department of Statistics, University of Chicago
Chicago, IL 60637, USA
email: meiwang@galton.uchicago.edu

Return to the EJDE web page